MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035443060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during the procedure, the physician felt a strike when inserting the coil into the microcatheter and the delivery wire of the coil was broken.There were no clinical consequences to the patient reported due to this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimension and functional testing could not be performed.In case of this complaint, it is possible that the coil delivery wire broke while advancing through the microcatheter due to some handling issues or procedural factors encountered during use, possibly leading to the reported issue and the additional information provided by the customer indicated that no damage was noted to the device prior to use; therefore, an assignable cause of handling damage was assigned to the as reported issue 'nv ¿ coil delivery wire broken/fractured' as the issue is due to handling of the device or portion of the device during the clinical procedure, upon removal of the device from the packaging, or preparation of the device prior to use.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 3 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8076136
Report Number3008881809-2018-00489
Device Sequence Number1913457
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public07613252600329
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Catalogue NumberM0035443060
Device Lot Number20486461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)